×

Random attractors for the stochastic discrete long wave-short wave resonance equations. (English) Zbl 1223.37102

Summary: We prove the existence of the random attractor for the stochastic discrete long wave-short wave resonance equations in an infinite lattice. We prove the asymptotic compactness of the random dynamical system and obtain the random attractor.

MSC:

37L60 Lattice dynamics and infinite-dimensional dissipative dynamical systems
35Q55 NLS equations (nonlinear Schrödinger equations)
37L30 Attractors and their dimensions, Lyapunov exponents for infinite-dimensional dissipative dynamical systems
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of AMS Colloquium Publications, AMS, Providence, RI, USA, 2002. · Zbl 0986.35001
[2] J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, AMS, Providence, RI, USA, 1988. · Zbl 0642.58013
[3] O. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, UK, 1991. · Zbl 0755.47049
[4] G. R. Sell and Y. You, Dynamics of Evolution Equations, Springer, New York, NY, USA, 2002. · Zbl 1254.37002
[5] R. Temam, Infinite Dimensional Dynamical System in Mechanics and Physics, Springer, New York, NY, USA, 1995.
[6] P. W. Bates, K. Lu, and B. Wang, “Attractors for lattice dynamical systems,” International Journal of Bifurcation and Chaos, vol. 11, no. 1, pp. 143-153, 2001. · Zbl 1091.37515 · doi:10.1142/S0218127401002031
[7] W. J. Beyn and S. Y. Pilyugin, “Attractors of reaction diffusion systems on infinite lattice,” Journal of Dynamics and Differential Equations, vol. 15, pp. 485-515, 2003. · Zbl 1041.37040 · doi:10.1023/B:JODY.0000009745.41889.30
[8] S. N. Chow, Lattice Dynamical Systems, vol. 1822 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2003.
[9] N. I. Karachalios and A. N. Yannacopoulos, “Global existence and compact attractors for the discrete nonlinear Schrödinger equation,” Journal of Differential Equations, vol. 217, no. 1, pp. 88-123, 2005. · Zbl 1084.35092 · doi:10.1016/j.jde.2005.06.002
[10] B. Wang, “Dynamics of systems on infinite lattices,” Journal of Differential Equations, vol. 221, no. 1, pp. 224-245, 2006. · Zbl 1085.37056 · doi:10.1016/j.jde.2005.01.003
[11] S. Zhou and W. Shi, “Attractors and dimension of dissipative lattice systems,” Journal of Differential Equations, vol. 224, no. 1, pp. 172-204, 2006. · Zbl 1091.37023 · doi:10.1016/j.jde.2005.06.024
[12] L. Arnold, Random Dynamical Systems, Springer, Berlin, Germany, 1998. · Zbl 0906.34001
[13] P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1-21, 2006. · Zbl 1105.60041 · doi:10.1142/S0219493706001621
[14] Y. Lv and J. H. Sun, “Dynamical behavior for stochastic lattice systems,” Chaos, Solitons and Fractals, vol. 27, no. 4, pp. 1080-1090, 2006. · Zbl 1134.37350 · doi:10.1016/j.chaos.2005.04.089
[15] Y. Lv and J. H. Sun, “Asymptotic behavior of stochastic discrete complex Ginzburg-Landau equations,” Physica D, vol. 221, no. 2, pp. 157-169, 2006. · Zbl 1130.37382 · doi:10.1016/j.physd.2006.07.023
[16] J. Huang, “The random attractor of stochastic FitzHugh-Nagumo equations in an infinite lattice with white noises,” Physica D, vol. 233, no. 2, pp. 83-94, 2007. · Zbl 1126.37048 · doi:10.1016/j.physd.2007.06.008
[17] W. Yan, S. Ji, and Y. Li, “Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations,” Physics Letters A, vol. 373, no. 14, pp. 1268-1275, 2009. · Zbl 1228.60074 · doi:10.1016/j.physleta.2009.02.019
[18] R. H. J. Grimshaw, “The modulation of an internal gravity-wave packet and the resonance with the mean motion,” Studies in Applied Mathematics, vol. 56, no. 3, pp. 241-266, 1977. · Zbl 0361.76029
[19] D. R. Nicholson and M. V. Goldman, “Damped nonlinear Schrödinger equation,” Physics of Fluids, vol. 19, no. 10, pp. 1621-1625, 1976.
[20] B. Guo, “The global solution for one class of the system of LS non-linear wave resonance equations,” Journal of Mathematical Research and Exposition, vol. 1, pp. 69-76, 1987.
[21] W. Du and B. Guo, “The global attractor for LS type equation in \Bbb R1,” Acta Mathematicae Applicatae Sinica, vol. 28, pp. 723-734, 2005.
[22] Y. Li, “Long time behavior for the weakly damped driven long-wave-short-wave resonance equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 261-289, 2006. · Zbl 1094.35101 · doi:10.1016/j.jde.2005.07.006
[23] R. Zhang, “Existence of global attractor for LS type equation,” Journal of Mathematical Research and Exposition, vol. 26, pp. 708-714, 2006. · Zbl 1156.35335
[24] G. D. Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, vol. 229 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1996. · Zbl 0849.60052 · doi:10.1017/CBO9780511662829
[25] P. W. Bates, X. Chen, and A. J. J. Chmaj, “Traveling waves of bistable dynamics on a lattice,” SIAM Journal on Mathematical Analysis, vol. 35, no. 2, pp. 520-546, 2004. · Zbl 1050.37041 · doi:10.1137/S0036141000374002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.